# SDR SWAA2019032831124

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,262 hours, 31,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: EN91
- Condition: Weak
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE WEAK.  R&R BATTERIES PER SIP.
